zbMATH — the first resource for mathematics

The jump of the Milnor number in the \(X_9\) singularity class. (English) Zbl 1286.32014
Summary: The jump of the Milnor number of an isolated singularity \(f_0\) is the minimal non-zero difference between the Milnor numbers of \(f_0\) and one of its deformations \((f_s)\). We prove that for the singularities in the \(X_9\) singularity class their jumps are equal to 2.

32S05 Local complex singularities
32S10 Invariants of analytic local rings
14B05 Singularities in algebraic geometry
14B07 Deformations of singularities
Full Text: DOI arXiv
[1] Arnold V.I., Gusein-Zade S.M., Varchenko A.N., Singularities of Differentiable Maps, I, Monogr. Math., 82, Birkhäuser, Boston, 1985 http://dx.doi.org/10.1007/978-1-4612-5154-5
[2] Bodin A., Jump of Milnor numbers, Bull. Braz. Math. Soc. (N.S.), 2007, 38(3), 389-396 http://dx.doi.org/10.1007/s00574-007-0051-4 · Zbl 1131.32015
[3] Ebeling W., Functions of Several Complex Variables and their Singularities, Grad. Stud. Math., 83, American Mathematical Society, Providence, 2007 · Zbl 1188.32001
[4] Greuel G.-M., Lossen C., Shustin E., Introduction to Singularities and Deformations, Springer Monogr. Math., Springer, Berlin, 2007 · Zbl 1125.32013
[5] Gwoździewicz J., Płoski A., Formulae for the singularities at infinity of plane algebraic curves, Univ. Iagel. Acta Math., 2001, 39, 109-133 · Zbl 1015.32026
[6] Gusein-Zade S.M., On singularities from which an A 1 can be split off, Funct. Anal. Appl., 1993, 27(1), 57-59 http://dx.doi.org/10.1007/BF01768670
[7] Kouchnirenko A.G., Polyèdres de Newton et nombres de Milnor, Invent. Math., 1976, 32(1), 1-31 http://dx.doi.org/10.1007/BF01389769
[8] Martinet J., Singularities of Smooth Functions and Maps London, Math. Soc. Lecture Note Ser., 58, Cambridge University Press, Cambridge, 1982 · Zbl 0522.58006
[9] Płoski A., Newton polygons and the Łojasiewicz exponent of a holomorphic mapping of C 2, Ann. Polon. Math., 1990, 51, 275-281 · Zbl 0764.32012
[10] Płoski A., Milnor number of a plane curve and Newton polygons, Univ. Iagel. Acta Math., 1999, 37, 75-80 · Zbl 0997.32021
[11] Walewska J., The second jump of Milnor numbers, Demonstratio Math., 2010, 43(2), 361-374 · Zbl 1202.32024
[12] Wall C.T.C., Finite determinacy of smooth map-germs, Bull. London Math. Soc., 1981, 13(6), 481-539 http://dx.doi.org/10.1112/blms/13.6.481 · Zbl 0451.58009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.